# SDR SWAA2022051097301

- Difficulty date: April 24, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 50,989 hours, 25,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A8126U31
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP.R/H SIDE SHIELD BETWEEN STA 500 THRU 500AHAS CORROSION / [01] REMOVED CORROSION AT FWD CARGO AFT SHIELD BETW. STA 500 THRU 500A R/H SIDE PEER B737-700 SRM 51-10-02-0G-0 (WORKED BY HUMBERTO MEDINA 26340);[02] VERIFIED STEP 1.;[03] PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW B737 NDT P4 51-00-00 PROC.3 ; MIN THK. NOTED 0.016' TOOL USED : OLYMPUS 27MG B/C 172139 04/23;[04] AFTER REWORKED AREA AT FWD CARGO COMP. R/H SIDE STR 26R BETW. STA 500 THRU 500A FOUND OUT LIMITS PER B737-700 SRM 53-00-53-1A-2.ORIG.MAT=.032' MAT.REMOVED=.016';MAT.REMAINING=.016';[05] VERIFIED STEP 4.;[06] REPLACED FWD CARGO COMP. R/H SHIELD FROM STA 500 TO 500A PER SRM 51-40-02-0G-0. THIS SHIELD WILL BE INSTALLED ON FWD CARGO MOC TASK CARD #TTG8Q004E4M4;[07] VERIFIED STEP #6.
